# SDR RAAA98E9007

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1968R
- Make and model: Lkheed 188C
- Aircraft serial: 188C2007
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Nr 2 Nacelle
- Part time: 42,551 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 1 CHECK, FOUND NR 2 NACELLE SHEAR TIE CRACKED (APPROX .25 IN) AT NAC STA -31, 13 INCHES ABOVE LOWER LONGERON.  REPLACED SHEAR TIE PER SRM 51-2-9, M-54 NR 101.
